MAUDE Adverse Event Report: APPLIED MEDICAL C7100, EPIX SI CART SET, G2, 12BX; BTA

APPLIED MEDICAL C7100, EPIX SI CART SET, G2, 12BX; BTA
Model Number C7100
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic cholecystectomy - "suction control stuck in the on position.Unable to disengage the finger control.Suction ran continuously when not being used.Tried pressing both buttons, alternating buttons, prying the button up, and turning pump and suction off and back on with no success.Had used appropriately 500 mls of saline at the point that the button stuck.Ultimately the button did shut off, butt we don't know what fixed it." patient status - "patient was charged for a second device." type of intervention - "a new suction device was opened due to the unreliability of the stuck button.".
 
Additional Manufacturer Narrative
Customer informed no product return on april 27, 2016.The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.A review of the manufacturing records for the lot number provided revealed that the product passed all quality and manufacturing inspections.During the manufacturing process, all suction irrigation cartridges are thoroughly inspected and tested for functionality and performance prior to packaging.Although the root cause could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic cholecystectomy - "suction control stuck in the on position.Unable to disengage the finger control.Suction ran continuously when not being used.Tried pressing both buttons, alternating buttons, prying the button up, and turning pump and suction off and back on with no success.Had used appropriately 500 mls of saline at the point that the button stuck.Ultimately the button did shut off, butt we don't know what fixed it." patient status - "patient was charged for a second device." type of intervention - "a new suction device was opened due to the unreliability of the stuck button." customer experience report - did a patient injury or illness occur that was life threatening: "no"; did incident result in permanent impairment of a body function or permanent damage to a body structure:" no"; was medical or surgical intervention necessary to preclude permanent impairment of a body function or permanent damage to a body structure: "no".

Brand Name
C7100, EPIX SI CART SET, G2, 12BX
Common Device Name
BTA
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5488037
Report Number2027111-2016-00199
Device Sequence Number362619
Product Code BTA
UDI-Device Identifier00607915127589
UDI-Public(01)00607915127589(17)171115(30)01(10)1259332
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K122619
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/15/2017
Device Model NumberC7100
Device Catalogue Number101471036
Device Lot Number1259332
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2016
Supplement Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1